ON SOME SEQUENCE-SPACES


PEHLIVAN S., FISHER B.

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.25, no.10, pp.1067-1071, 1994 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 25 Issue: 10
  • Publication Date: 1994
  • Title of Journal : INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS
  • Page Numbers: pp.1067-1071

Abstract

In this paper we introduce the generalization of the lacunary strongly convergent sequences and give the relation between lacunary strong convergence and lacunary strong convergence with respect to a modulus.